# SDR SWAA2021062975077

- Difficulty date: May 19, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 844 Lbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; L/H TRANSITION ANGLE STA 844; LBL 23 CORRODED ON UPPER SURFACE ; / [01] REMOVED DAMAGE AND FOUND IT TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] REMOVED ZEE-ASSY. FROM PARTS INFORMATION.; [03] INSTALLED NEW TRANSITION ANGLE PART # 146A7502-51 FROM STOCK PER SRM 51-40-02.
